# SDR SWAA2012061104805

- Difficulty date: May 31, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 49,672 hours, 39,772 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM WEB CRACKED BETWEEN BS 178 TO BS 184, LBL 17.  REPAIRED WEB IAW SRM.
